On the Theory of Difference Schemes for Singularly Perturbed Equations
Differencialʹnye uravneniâ, Tome 40 (2004) no. 7, pp. 898-907
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_7_a4,
author = {V. B. Andreev},
title = {On the {Theory} of {Difference} {Schemes} for {Singularly} {Perturbed} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {898--907},
year = {2004},
volume = {40},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_7_a4/}
}
V. B. Andreev. On the Theory of Difference Schemes for Singularly Perturbed Equations. Differencialʹnye uravneniâ, Tome 40 (2004) no. 7, pp. 898-907. http://geodesic.mathdoc.fr/item/DE_2004_40_7_a4/